Formal systems of fuzzy logic and their fragments

From Mathfuzzlog
Jump to: navigation, search
Authors:
Petr Cintula
Petr Hájek
Rostislav Horčík
Title: Formal systems of Fuzzy Logics and their fragments
Journal: Annals of Pure and Applied Logic
Volume 150
Number 1-3
Pages: 40-65
Year: 2007
Download from the publisher




Abstract

Formal systems of fuzzy logic (including the well-known Lukasiewicz and Godel-Dummett infinite-valued logics) are well-established logical systems and respected members of the broad family of the so-called substructural logics closely related to the famous logic BCK. The study of fragments of logical systems is an important issue of research in any class of nonclassical logics. Here we study the fragments of nine prominent fuzzy logics to all sublanguages containing implication. However, the results achieved in the paper for those nine logics are usually corollaries of theorems with much wider scope of applicability. In particular, we show how many of these fragments are really distinct and we find axiomatic systems for most of them. In fact, we construct strongly separable axiomatic systems for eight of our nine logics. We also fully answer the question for which of the studied fragments the corresponding class of algebras forms a variety. Finally, we solve the problem how to axiomatize predicate versions of logics without the lattice disjunction (an essential connective in the usual axiomatic system of fuzzy predicate logics).

Keywords

mathematical fuzzy logic, BCK-algebras, BCK, FBCK, monoidal t-norm logic